# SDR QXEA0000550

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249017
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 8,506 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PSC - ON TAKEOFF POWER APPLICATION, NR 2 PROP SURGES TO 1200 RPM WELL AHEAD OF NR 1 PROP.  ON TOUCHDOWN (WITH POWER LEVERS AT FLIGHT IDLE) WHEN CONDITION LEVERS ARE ADVANCED NR 2 PROP SURGES TO 1200 RPM AND FALLS TO 900 AFTER APPROXMITELY 10 SECONDS, NR 1 PROP REMAINS AT 900.  REMOVED AND REPLACED NR 2 PROP CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
